| Model Number |
MMT-399A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a bent infusion set cannula and a high blood glucose event.The high blood glucose persisted for greater than 4 hours and was treated with an insulin pen on (b)(6) 2026.
Additional Manufacturer Narrative
Name: medtronic minimed.Country: united states of america.Street: 18000 devonshire street.City: northridge.State: california.Zip code: 91325-1219.
based on the available information, this event is deemed to be a reportable serious injury.
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.